System theoretic perspectives of the sampling theorem

Gjerrit Meinsma, Leonid Mirkin

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademic

    20 Downloads (Pure)

    Abstract

    In this paper we study the (classical) problem of reconstructing a continuous-time signal from its samples. We adopt a system-theoretical viewpoint of this problem. Namely, we assume that the continuous-time signal is modeled as the output of a linear time-invariant system and then formulate the reconstruction problem as the (either $L^2$ or $L^\infty$) optimal model-matching problem in the lifted domain. This leads to an alternative proof of the celebrated Sampling Theorem and some interesting extensions.
    Original languageUndefined
    Title of host publicationProceedings of the 17th International Symposium on Mathematical Theory of Networks and Systems
    Place of PublicationKyoto
    PublisherElsevier
    Pages730-741
    Number of pages12
    ISBN (Print)not assigned
    Publication statusPublished - Jul 2006
    Event17th International Symposium on Mathematical Theory of Networks and Systems, MTNS 2006 - Kyoto, Japan
    Duration: 24 Jul 200628 Jul 2006
    Conference number: 17

    Publication series

    NameProceedings of the International Symposium on Mathematical Theory of Networks and Systems
    Numbersupplement
    Volume17

    Conference

    Conference17th International Symposium on Mathematical Theory of Networks and Systems, MTNS 2006
    Abbreviated titleMTNS
    CountryJapan
    CityKyoto
    Period24/07/0628/07/06

    Keywords

    • EWI-8185
    • IR-66616
    • METIS-237624

    Cite this

    Meinsma, G., & Mirkin, L. (2006). System theoretic perspectives of the sampling theorem. In Proceedings of the 17th International Symposium on Mathematical Theory of Networks and Systems (pp. 730-741). (Proceedings of the International Symposium on Mathematical Theory of Networks and Systems; Vol. 17, No. supplement). Kyoto: Elsevier.